# SDR AALA20040502

- Difficulty date: April 26, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2571 · Battery Box Structure
- Part: Battery Box
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  CORROSION FOUND ON FORWARD SIDE OF AIRCRAFT EXTERNAL POWER BOX CENTERLINE BETWEEN FRAME 18 AND FRAME 19 AT STATION 1340. REPAIRED POWER BOX PER ESO 30595 DATED 4/26/04. (CLOSED)
